# SDR SIMA20160724001

- Difficulty date: July 24, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 15,396 hours, 10,550 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 9451733
- Part serial: PT2383
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HYD 3 LOW PRESSURE.  REMOVED PANEL 293BR AND 1 AFT OF 233BR, AMM 53-52-32.  INSPECTED AND FOUND RT PRESSURE TRANSDUCER LEAKING.  ITEM 3 OF THIS LOG PAGE.  REAPPLIED PANEL 195EV AND 196 EV IAW 53-52-72 AMM.  FOUND SIGNIFICANT LEAK FROM NR 3 HYDRAULIC PRESSURE TRANSDUCER.  R&R SYS NR 3 PRESSURE MANIFOLD IAW AMM 29-12-09.  OPS AND LEAK CHECK GOOD.  R&R SYS NR 3 RT PUMP ALTERNATING CURRENT MOTOR (ACMP) IAW AMM 29-12-03.  LEAK CHECK GOOD.  AND OPS CHECK GOOD.  PUMP-AC MOTOR P/N 66195-01 S/N K0715.  R&R PUMP LT AC MOTOR IAW AMM 29-12-03.  LEAKS CHECK GOOD AND OPS CHECK GOOD PUMP-AC MOTOR P/N 66195 S/N K2430.  R&R SYS NR 3 RETURN MANIFOLD FILTER ELEMENT IAW AMM 29-12-36.  LEAKS CHECK GOOD.  R&R SYS NR 3 CASE DRAIN FILTER ELEMENT IAW AMM 29-12-36.  LEAKS CHECK GOOD.  R&R SYS NR 3 PRESSURE TRANSDUCER IAW AMM 29-31-01.  OPS AND LEAKS CHECK GOOD.  PRESSURE TRANDUCER P/N 945173-3 S/N PT2383.
